# SDR CA090624003

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 10,804 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: H155006191001
- Condition: Loose
- Location: Nr 1 Brake Unit
- Part time: 11,764 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW REPORTED THAT ACFT REQUIRED A LOT OF PWR TO TAXI AND THE LT SIDE BRAKES SEEMED TO BE DRAGGING.  ONCE CLEAR OF  RUNWAY THEY STOPPED ON TAXIWAY AND TWR CONFIRMED THAT THEIR NR 1 MAIN WHEEL WAS FLAT.  MX WAS DISPATCHED TO ACFT AND FOUND:) NR 1 MAIN WHEEL HAD A LARGE FLAT SPOT AND HOLE IN IT INDICATIVE OF LANDING WITH A LOCKED BRAKE,  NR 1 BRAKE QUICK DISCONNECT FITTING WAS LOOSE (IT CAME OFF WITH ONLY HALF TURN).  LOOSE FITTING ALLOWED HYD PRESSURE TO BE TRAPPED IN BRAKE CAUSING IT TO REMAIN LOCKED ON LANDING.  QUICK DISCONNECT FITTING (PN H155006-191-001, IPC 32-11-35, FIG. 1-180) WAS TIGHTENED AND LOCKED, BOTH MAIN WHEELS WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
